MAUDE Adverse Event Report: Medacta International SA Mpact Acetabular System; Flat PE HC liner Ø40/F

Medacta International SA Mpact Acetabular System; Flat PE HC liner Ø40/F
Model Number 01.32.4048HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to joint luxation after about 2 months from primary.The surgeon revised the proximal body, biolox head and liner along with a dm converter.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 august 2026: mpact 01.32.4048hct flat pe hc liner d 40/f (k122641) lot.2533183: (b)(6) items manufactured and released on 03-feb-2026.Expiration date: 2031-jan-13.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.215 mectacer head biolox delta dia.40 12/14-xl (k112115) lot.2111141: (b)(6) items manufactured and released on 16-dec-2021.Expiration date: 2026-dec-01.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
Mpact Acetabular System
Common Device Name
Flat PE HC liner Ø40/F
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50474971
Report Number3005180920-2026-00902
Device Sequence Number21431495
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.4048HCT
Device Lot Number2533183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight220 LB
Patient RaceBlack Or African American